Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 237083, 14 pages
Research Article

Extended Extragradient Methods for Generalized Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan
3School of Management, North University for Nationalities, Yinchuan 750021, China

Received 1 September 2011; Accepted 28 September 2011

Academic Editor: Rudong Chen

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghong Yao, Yeong-Cheng Liou, Cun-Lin Li, and Hui-To Lin, “Extended Extragradient Methods for Generalized Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 237083, 14 pages, 2012. doi:10.1155/2012/237083